# SDR SWAA2022031638891

- Difficulty date: August 29, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOORBOARD T SPLICE AT BS 420+10 IS CRACKED AT FASTENER HOLE / RECIEVED NEW PART FORWARD CARGO BAY FLOOR BOARD T SPLICE AT B.S. 420+10 ON P.O. 760294. TO BE INSTALLED ON SWA CARD: JPANEL-121-CLOSE.
